# SDR CALA2014032000373

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 48,011 hours, 16,898 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 176A30057
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LE DORSAL FIN AREA, HEAVY FRETTING AROUND ENTIRE PERIPHERY FROM SEAL.  R & R VERTICAL STAB LE DORSAL FIN RIB IAW SRM 51-40-02 & DWG 176A3001.
